# SDR CA951218018

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-34-200
- Engine: Cont TSIO360E
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 6493683
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN)DURING A TRAINING FLIGHT,AT 5,000 FEET,THE #2 ENGINE HAD A LOSS OF POWER & THE LOWERING OF PRESSURE ON THE FUEL FLOW INDICATOR.THE #2 ENGINE WAS SHUTDOWN & THE AIRCRAFT LANDED.AFTER ARRIVAL THE #2 ENG INE WAS RUN UP,THREE TIMES IT FAILED TO EXCEED 2,000 RPM WITH LESS THAN 10 GPH (GALLONS PER HOUR) ON THE FUEL FLOW INDICATOR.ON THE FOURTH RUN UP THE #2 ENGINE WAS NORMAL.THE PROBLEM WAS BELIEVED TO BE AN INTERMITTENT FUEL PUMP,WHICH WILL BE REPLACED.AFTER RECEIPT & INSTALLATION OF A NEW FUEL PUMP A TEST FLIGHT WILL BE DONE & IF SUCCESSFUL, THE AIRCRAFT WILL BE RETURNED TO SERVICE.
